# SDR ASOA2012082902130

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 460.00 INTERCOSTAL IS CRACKED AT LBL 9 SECOND RIVET DOWN .5" LONG. CUT AWAY DAMAGE ON INTERCOSTAL WEB AS SHOWN IN REO 601R-53-41-1600 FIG 2 SHEET 2 TO STEP 1 & 2.  FABRICATED DOUBLER & FILLER IAW REO 601R-53-41-1600 IAW SRM 51-21-16 TO STEPS 4 OF REO.  REO 601R-53-41-1600 HAS BEEN ACCOMPLISHED.
